Alert archive / Colorado / Freeze Warnings in 2016
Freeze Warning 1, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze warning at Apr 30, 2016, 2:51 PM MDT for 13 counties in Colorado. It took effect at Apr 30, 2016, 10:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2016, 2:51 PM MDT (20:51 UTC)
- In effect from
- Apr 30, 2016, 10:00 PM MDT
- Expired
- May 1, 2016, 8:00 AM MDT
- In force
- 10 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 42 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
317 WWUS75 KPUB 302051 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 251 PM MDT SAT APR 30 2016 COZ083>089-093>099-010500- /O.NEW.KPUB.FZ.W.0001.160501T0400Z-160501T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... COLORADO SPRINGS...PETERSON AFB...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 251 PM MDT SAT APR 30 2016 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MDT SUNDAY. * LOCATION...THE INTERSTATE 25 CORRIDOR AND THE SOUTHEASTERN COLORADO PLAINS. * TEMPERATURE...MINIMUM TEMPERATURES RANGING FROM 25 DEGREES TO 32 DEGREES. * IMPACT...FREEZING TEMPERATURES ARE EXPECTED TO DEVELOP LATER TONIGHT...POSING A THREAT TO SENSITIVE OUTDOOR PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
3 follow-up statements
441 WWUS75 KPUB 010141 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 741 PM MDT SAT APR 30 2016 COZ083>089-093>099-011100- /O.CON.KPUB.FZ.W.0001.160501T0400Z-160501T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... COLORADO SPRINGS...PETERSON AFB...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 741 PM MDT SAT APR 30 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT SUNDAY... * LOCATION...THE INTERSTATE 25 CORRIDOR AND THE SOUTHEASTERN COLORADO PLAINS. * TEMPERATURE...MINIMUM TEMPERATURES RANGING FROM 25 DEGREES TO 32 DEGREES. * IMPACT...FREEZING TEMPERATURES ARE EXPECTED TO DEVELOP LATER TONIGHT...POSING A THREAT TO SENSITIVE OUTDOOR PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
300 WWUS75 KPUB 010946 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 346 AM MDT SUN MAY 1 2016 COZ083-085>089-093>099-011100- /O.CAN.KPUB.FZ.W.0001.000000T0000Z-160501T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...COLORADO SPRINGS... PETERSON AFB...PUEBLO...WALSENBURG...TRINIDAD...ORDWAY... OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS... SHERIDAN LAKE...LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 346 AM MDT SUN MAY 1 2016 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FREEZE WARNING. CLOUDS AND WIND WILL KEEP TEMPERATURES IN MOST AREAS FROM FALLING BELOW FREEZING. $$ COZ084-011400- /O.CON.KPUB.FZ.W.0001.000000T0000Z-160501T1400Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- INCLUDING...BLACK FOREST 346 AM MDT SUN MAY 1 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... * LOCATION...NORTHERN EL PASO COUNTY. * TEMPERATURE...MINIMUM TEMPERATURES RANGING FROM 25 DEGREES TO 32 DEGREES. * IMPACT...FREEZING TEMPERATURES ARE EXPECTED TO DEVELOP LATER TONIGHT...POSING A THREAT TO SENSITIVE OUTDOOR PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
126 WWUS75 KPUB 011343 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 743 AM MDT SUN MAY 1 2016 COZ084-011445- /O.EXP.KPUB.FZ.W.0001.000000T0000Z-160501T1400Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- INCLUDING...BLACK FOREST 743 AM MDT SUN MAY 1 2016 ...FREEZE WARNING WILL EXPIRE AT 8 AM MDT THIS MORNING... THE REGION WILL SLOWLY WARM THROUGH THIS MORNING. SOME AREAS WILL REMAIN BELOW FREEZING FOR THE NEXT COUPLE HOURS. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Apr 30, 11:55 AM MDT, 2 hours 56 minutes earlier.
Area forecast discussion, Apr 30, 11:55 AM MDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1155 AM MDT SAT APR 30 2016 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 337 AM MDT SAT APR 30 2016 UPPER LOW SLOWLY PULLING AWAY FROM THE REGION EARLY THIS MORNING...WITH JUST SOME PATCHY SPRINKLES/FLURRIES/DRIZZLE LINGERING OVER THE PLAINS. TEMPS SO FAR THIS MORNING HAVE STAYED FAIRLY STEADY IN THE 20S AND 30S...WITH COLDEST READINGS OVER THE MOUNTAINS AND ACROSS SNOW COVERED AREAS NEAR THE PALMER DIVIDE AND AROUND TRINIDAD. FOR TODAY...UPPER LOW MAKES ONLY VERY MINOR PROGRESS EASTWARD THROUGH THE HIGH PLAINS...KEEPING COOL AND MOIST NW FLOW IN PLACE ACROSS SOUTHERN COLORADO. FORCING FOR PRECIP LOOKS FAIRLY WEAK...THOUGH WITH COLD AIR ALOFT SUSPECT WE'LL SEE A FEW LIGHT SHOWERS DEVELOP BY MIDDAY OVER THE MOUNTAINS...WITH PERHAPS A SPRINKLE OR FLURRY OVER THE PLAINS BY LATE AFTERNOON. NW WINDS WILL INCREASE ALONG AND EAST OF THE MOUNTAINS THROUGH THE DAY...WITH SOME GUSTS TO 25 KTS ACROSS THE PLAINS BY AFTERNOON. COMBINATION OF CLOUDS/WIND AND CONTINUED COLD TEMPERATURES WILL MAKE FOR A RATHER RAW DAY ACROSS THE REGION...WITH MAX TEMPS RUNNING SOME 20F BELOW SEASONAL AVERAGES. TONIGHT...LITTLE CHANGE IN THE UPPER PATTERN WITH LOW NEARLY STATIONARY OVER NEBRASKA AND NEXT LOW DRIFTING SLOWLY EASTWARD ACROSS AZ. LOW AND MID LEVEL FLOW GRADUALLY TAKES ON A MORE E-NE COMPONENT THROUGH THE NIGHT...WHICH WILL LIKELY KEEP CLOUDS IN PLACE WITH THE THREAT OF SCT SHOWERS CONTINUING. BY EARLY SUN MORNING...LIFT AHEAD OF AZ LOW BEGINS TO INCREASE ALONG THE NM BORDER...AND EXPECT SOME STEADIER PRECIP...MAINLY SNOW...TO DEVELOP AND PUSH NORTHWARD THROUGH THE SAN JUANS/SOUTHERN SANGRES/SAN LUIS VALLEY TOWARD SUNRISE. CLOUDS SHOULD KEEP MIN TEMPS FROM DROPPING TOO FAR BELOW FREEZING AT LOWER ELEVATIONS...WITH MOST SITES WITHIN A FEW DEGF OF 32F. MOUNTAINS AND HIGH VALLEYS WILL REMAIN COLD WITH TEENS AND 20S LIKELY. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 337 AM MDT SAT APR 30 2016 ...MORE SNOW FOR THE MOUNTAINS ON SUNDAY... NEXT LOW PRESSURE SYSTEM...CURRENTLY OVER SRN NV...WILL MOVE INTO ERN AZ SUN MORNING AND ON TO NRN NM SUN AFTERNOON...BEFORE WEAKENING AND LIFTING INTO THE CENTRAL PLAINS MON MORNING. THIS SYSTEM WILL BRING ANOTHER ROUND OF SOME MODERATE SNOWFALL TO THE HIGHER ELEVATIONS. THE SAN JUANS WILL SEE THE FIRST ROUND SUN MORNING...THEN PRECIP SHIFTS TO THE SANGRES AND WETS SUN AFTERNOON AND THEN THE PIKES PEAK AREA AND ERN PLAINS SUN EVENING. SNOW LEVELS WILL BE 7000-7500 FEET SUNDAY BEFORE FALLING TO AROUND 6000 FEET BY MON MORNING...SO THERE COULD BE SOME LIGHT SNOW ACCUMS IN AND AROUND KCOS OVERNIGHT. SNOW AMOUNTS AT THIS POINT LOOK GENERALLY IN THE 5-10 INCH RANGE FOR ELEVATIONS ABOVE 8000 FEET. THIS IS JUST BELOW WARING CRITERIA SO WILL HOLD OFF ON ANY WINTER HEADLINES FOR NOW...BUT SUSPECT THAT MOST OF THE MTN AREAS WILL REQUIRE AT LEAST AN ADVISORY FOR THIS EVENT. STILL A BIT OF UNCERTAINTY ON HOW MUCH QPF TO EXPECT...BUT THE MODEL TRENDS OVER THE LAST COUPLE DAYS HAVE BEEN FOR A SLIGHTLY WEAKER SYSTEM. MONDAY-TUESDAY...THE UPPER LOW WEAKENS AND DISSIPATES AS IT LIFTS OFF INTO THE PLAINS. A RIDGE ATTEMPTS TO REBUILD BY TUESDAY...BUT RESIDUAL MOISTURE AND A COUPLE WEAK SHORTWAVES WILL KEEP THE THREAT OF SHOWERS GOING...ESPECIALLY FOR THE MOUNTAIN AREAS. TEMPS WILL CONTINUE TO BE ON THE COOL SIDE...WITH 50S FOR THE PLAINS ON MON AND 60S FOR TUE. WEDNESDAY-NEXT WEEKEND...THE RIDGE FINALLY REBUILDS AND TEMPS REBOUND TO THE 70S FOR THE PLAINS...POSSIBLY NR 80 DEGREES BY THU. THE BREAK IN THE STORMY PATTERN WILL BE RATHER BRIEF...HOWEVER...AS THE NEXT STORM SYSTEM TAKES SHAPE OVER THE WEST COAST BY THE END OF THE WEEK. THIS NEXT SYSTEM LOOKS FAIRLY DEEP BUT NOT QUITE AS COLD AS OUR MOST RECENT STORM. DEEP SRLY FLOW AHEAD OF THE LOW...AND A FAIRLY STRONG MID LEVEL JET...COULD BRING THE THREAT OF SOME SVR WX TO THE PLAINS BY FRI AFTERNOON. THEN...AS IT TRACKS ACROSS CO NEXT WEEKEND...THE MTNS WILL LIKELY SEE ANOTHER ROUND OF MODERATE TO HEAVY SNOWFALL. ROSE && .AVIATION... ISSUED AT 1155 AM MDT SAT APR 30 2016 VFR CONDITIONS ARE ANTICIPATED OVER THE KALS...KCOS AND KPUB TAF SITES INTO THIS EVENING...ALTHOUGH GUSTY NORTH WINDS IN EXCESS OF 30 KNOTS AT TIMES ARE EXPECTED AT BOTH THE KCOS AND KPUB TAF SITES. IN ADDITION...SNOW AND/OR RAIN SHOWERS WILL ALSO BE POSSIBLE OVER THE KALS...KCOS AND KPUB TAF SITES AT TIMES INTO THIS EVENING. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 30, 11:34 AM MDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1134 AM MDT SAT APR 30 2016 COZ058>089-093>099-011745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1134 AM MDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SNOW SHOWERS WILL CONTINUE ACROSS THE MOUNTAINS AND INTERIOR VALLEYS THIS AFTERNOON...WITH SOME LIGHT SNOW AT TIMES OVER THE PALMER DIVIDE AND RATON MESA DOWN TO ABOUT 6000 FEET. SPOTTY SNOW ACCUMULATIONS OF 1 TO 3 INCHES WILL BE POSSIBLE...MAINLY OVER THE HIGHER PEAKS. TONIGHT...SCATTERED SNOW SHOWERS WILL PERSIST ACROSS MOST OF THE REGION...WITH STEADIER SNOW DEVELOPING OVER THE SOUTHERN SANGRE DE CRISTO AND SAN JUAN MOUNTAINS AFTER MIDNIGHT. SNOWFALL ACCUMULATIONS OVERNIGHT WILL AVERAGE LESS THAN 2 INCHES MOST AREAS...THOUGH A FEW MOUNTAIN LOCATIONS NEAR THE NEW MEXICO BORDER COULD SEE AN ADDITIONAL 2 TO 4 INCHES OF SNOW TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER STORM SYSTEM WILL MOVE INTO COLORADO ON SUNDAY...SPREADING RAIN AND SNOW FROM WEST TO EAST SUNDAY MORNING INTO THE AFTERNOON. SNOW LEVELS WILL REMAIN BETWEEN 7000 TO 7500 FEET DURING THE DAY...AND DROP TO AROUND 6000 FEET BY SUNDAY NIGHT. SNOW ACCUMULATIONS OVER THE MOUNTAINS FROM SUNDAY INTO SUNDAY NIGHT ARE EXPECTED TO RANGE FROM 2 TO 8 INCHES...WITH LOCALLY HIGHER SNOW AMOUNTS POSSIBLE...WHILE THE LOWER ELEVATIONS COULD SEE SOME SPOTTY ACCUMULATIONS OF ONE TO SEVERAL INCHES. SNOW WILL GRADUALLY WIND DOWN ON MONDAY...BUT SCATTERED SHOWERS WILL CONTINUE THROUGH TUESDAY...ESPECIALLY OVER THE HIGHER TERRAIN. ISOLATED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING FROM SUNDAY THROUGH TUESDAY...ESPECIALLY OVER THE MOUNTAIN AREAS. MAIN THREATS WILL INCLUDE LIGHTNING AND SMALL HAIL. ANOTHER STORM SYSTEM WILL APPROACH THE REGION LATE THURSDAY OR FRIDAY...AND WILL HAVE THE POTENTIAL TO BRING MORE SNOW TO THE MOUNTAINS AND THE POSSIBILITY OF SEVERE WEATHER TO THE PLAINS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT OVER THE MOUNTAINS.
In the hours before
Local storm report, Apr 30, 9:05 AM MDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
905 AM MDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM SNOW 2 NW COLORADO SPRINGS 38.85N 104.85W
04/30/2016 M5.8 INCH EL PASO CO TRAINED SPOTTER
1.03 INCHES OF WATER EQUIVALENT.
0853 AM SNOW 6 ENE BLACK FOREST 39.06N 104.60W
04/30/2016 M8.5 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL. 4 INCHES FELL IN THE PAST 12
HOURS. OBSERVER LOCATION 6 ENE BLACK FOREST.
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Apr 30, 9:58 AM MDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
958 AM MDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 AM SNOW 5 S BLACK FOREST 38.95N 104.71W
04/30/2016 M6.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL.
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Apr 30, 10:09 AM MDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1009 AM MDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 AM SNOW AGUILAR 37.40N 104.65W
04/29/2016 E10.5 INCH LAS ANIMAS CO PUBLIC
1009 AM SNOW ALAMOSA 37.47N 105.87W
04/29/2016 M3.0 INCH ALAMOSA CO EMERGENCY MNGR
0832 AM SNOW 1 SSE BEULAH 38.07N 104.98W
04/29/2016 M5.0 INCH PUEBLO CO TRAINED SPOTTER
OBSERVER LOCATION 1 S BEULAH.
0951 AM SNOW 5 S BLACK FOREST 38.95N 104.71W
04/30/2016 M6.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL.
0916 AM SNOW 4 SSW BLACK FOREST 38.97N 104.72W
04/29/2016 M5.0 INCH EL PASO CO TRAINED SPOTTER
0754 PM SNOW BLACK FOREST 39.02N 104.70W
04/29/2016 E8.5 INCH EL PASO CO PUBLIC
ESTIMATED DUE TO MELTING AND COMPRESSION.
0749 PM SNOW 2 N BLACK FOREST 39.05N 104.70W
04/29/2016 E10.0 INCH EL PASO CO TRAINED SPOTTER
ESTIMATED DUE TO HIGH WATER CONTENT AND
MELTING.
0830 AM SNOW 6 SSW BLACK FOREST 38.94N 104.76W
04/29/2016 M3.5 INCH EL PASO CO TRAINED SPOTTER
0853 AM SNOW 6 ENE BLACK FOREST 39.06N 104.60W
04/30/2016 M8.5 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL. 4 INCHES FELL IN THE PAST 12
HOURS. OBSERVER LOCATION 6 ENE BLACK FOREST.
0244 PM SNOW 6 SSW BLACK FOREST 38.94N 104.76W
04/29/2016 M6.5 INCH EL PASO CO TRAINED SPOTTER
0900 AM SNOW 4 NE BLENDE 38.28N 104.52W
04/29/2016 E1.3 INCH PUEBLO CO OFFICIAL NWS OBS
1155 AM SNOW COKEDALE 37.14N 104.62W
04/29/2016 M13.0 INCH LAS ANIMAS CO TRAINED SPOTTER
0212 PM SNOW 7 E COLORADO CITY 37.95N 104.73W
04/29/2016 M5.3 INCH PUEBLO CO TRAINED SPOTTER
OBSERVER LOCATION 7 E COLO CITY.
0748 PM SNOW 2 SSW COLORADO SPRINGS 38.80N 104.84W
04/29/2016 E3.6 INCH EL PASO CO TRAINED SPOTTER
SINCE 7 AM. ESTIMATED DUE TO MELTING.
PRECIPITATION 0.77 INCHES. OBSERVER LOCATION
3 SSW COLO SPGS.
0635 AM SNOW 6 E COLORADO CITY 37.95N 104.73W
04/29/2016 M1.0 INCH PUEBLO CO TRAINED SPOTTER
0205 PM SNOW 6 SSW COLORADO SPRINGS 38.75N 104.87W
04/29/2016 M12.0 INCH EL PASO CO TRAINED SPOTTER
0240 PM SNOW 2 WSW COLORADO SPRINGS 38.82N 104.86W
04/29/2016 M6.0 INCH EL PASO CO NWS EMPLOYEE
0854 AM SNOW 2 NW COLORADO SPRINGS 38.85N 104.85W
04/30/2016 M5.8 INCH EL PASO CO TRAINED SPOTTER
1.03 INCHES OF WATER EQUIVALENT.
0321 PM SNOW 4 ESE FALCON 38.91N 104.56W
04/29/2016 M8.0 INCH EL PASO CO PUBLIC
1215 PM SNOW 3 ESE FALCON 38.91N 104.57W
04/29/2016 M6.8 INCH EL PASO CO PUBLIC
12 HOUR DURATION.
0229 PM SNOW 3 ESE FOUNTAIN 38.67N 104.66W
04/29/2016 E7.5 INCH EL PASO CO PUBLIC
STORM TOTAL.
0740 AM HEAVY RAIN KIM 37.24N 103.35W
04/29/2016 M0.65 INCH LAS ANIMAS CO TRAINED SPOTTER
0856 AM HEAVY RAIN LA JUNTA 37.98N 103.54W
04/29/2016 M0.87 INCH OTERO CO PUBLIC
1210 PM SNOW 3 ENE MANITOU SPRINGS 38.87N 104.86W
04/29/2016 M5.4 INCH EL PASO CO TRAINED SPOTTER
OBSERVER LOCATION 3 ENE MANITOU SPGS.
0648 AM SNOW MAYSVILLE 38.54N 106.22W
04/30/2016 M13.7 INCH CHAFFEE CO TRAINED SPOTTER
STORM TOTAL. 2.3 INCHES IN THE PAST 12
HOURS.
0741 AM SNOW 2 NNE MONUMENT 39.12N 104.86W
04/30/2016 M7.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL.
0138 PM SNOW 6 E MONUMENT 39.10N 104.76W
04/29/2016 M6.2 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL. NEW SNOW SINCE 7 AM...3.9
INCHES.
0906 AM SNOW 2 SE PENROSE 38.41N 104.99W
04/29/2016 M2.0 INCH FREMONT CO TRAINED SPOTTER
1035 AM SNOW 4 NNW PETERSON AFB 38.88N 104.74W
04/29/2016 M4.2 INCH EL PASO CO TRAINED SPOTTER
0334 PM SNOW 2 NW PETERSON AFB 38.85N 104.73W
04/29/2016 M6.0 INCH EL PASO CO TRAINED SPOTTER
0700 PM SNOW 4 NW PETERSON AFB 38.88N 104.74W
04/29/2016 M6.8 INCH EL PASO CO TRAINED SPOTTER
LIQUID PRECIP AMOUNT 1.11
0121 PM SNOW 4 N PETERSON AFB 38.89N 104.71W
04/29/2016 M6.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL WITH 0.67 PRECIPITATION. NEW
SNOW BETWEEN 6 AM AND NOON, 3 INCHES WITH
0.37 PRECIPITATION.
0120 PM SNOW 3 WNW PETERSON AFB 38.84N 104.76W
04/29/2016 M4.5 INCH EL PASO CO BROADCAST MEDIA
MODERATE SNOW.
0827 AM SNOW 1 WSW ROSITA 38.09N 105.35W
04/30/2016 M12.0 INCH CUSTER CO TRAINED SPOTTER
STORM TOTAL.
0821 AM SNOW 1 SSW RYE 37.91N 104.94W
04/29/2016 M4.0 INCH PUEBLO CO NWS EMPLOYEE
1156 AM SNOW 14 SSE SCHRIEVER AFB 38.61N 104.41W
04/29/2016 M3.0 INCH EL PASO CO TRAINED SPOTTER
0125 PM SNOW 2 N SECURITY 38.78N 104.73W
04/29/2016 M4.0 INCH EL PASO CO NWS EMPLOYEE
OBSERVER LOCATION 2 N SECURITY.
0649 AM SNOW 5 NNE SPANISH PEAKS 37.45N 104.92W
04/30/2016 M20.0 INCH HUERFANO CO PUBLIC
STORM TOTAL. 16 FELL IN THE PAST 24 HOURS.
1038 AM SNOW 4 S SPANISH PEAKS 37.32N 104.96W
04/29/2016 M11.5 INCH LAS ANIMAS CO TRAINED SPOTTER
STORM TOTAL. 3.5 INCHES SINCE 7AM.
0820 AM SNOW 7 ESE TEXAS CREEK 38.37N 105.46W
04/30/2016 M15.1 INCH FREMONT CO TRAINED SPOTTER
STORM TOTAL. 4.0 IN THE PAST 24 HOURS.
0604 AM SNOW TRINIDAD 37.17N 104.51W
04/29/2016 E6.0 INCH LAS ANIMAS CO PUBLIC
0725 AM SNOW 1 N TRINIDAD 37.18N 104.51W
04/29/2016 M7.5 INCH LAS ANIMAS CO TRAINED SPOTTER
0654 PM SNOW TRUCKTON 38.73N 104.18W
04/29/2016 M12.0 INCH EL PASO CO BROADCAST MEDIA
0359 PM SNOW 5 WSW WALSENBURG 37.59N 104.87W
04/29/2016 M6.0 INCH HUERFANO CO TRAINED SPOTTER
0654 AM SNOW WALSENBURG 37.63N 104.79W
04/29/2016 M5.0 INCH HUERFANO CO PUBLIC
0634 AM SNOW 1 SE WOLF CREEK PASS 37.47N 106.79W
04/30/2016 M6.0 INCH MINERAL CO PUBLIC
REPORTED BY WOLF CREEK SKI PATROL IN THE
PAST 24 HOURS.
0311 PM SNOW 1 WSW WOODLAND PARK 38.99N 105.07W
04/29/2016 M6.0 INCH TELLER CO TRAINED SPOTTER
STORM TOTAL.
0149 PM SNOW WOODLAND PARK 39.00N 105.05W
04/29/2016 M5.0 INCH TELLER CO TRAINED SPOTTER
NINE HOUR DURATION.
&&
NWS PUEBLO CO
IRIS SYSTEMNearby
Freeze Warnings in Colorado, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.